Open Access
Translator Disclaimer
May, 1975 Isomorphic $L_2(7)$ Designs
Peter W. M. John
Ann. Statist. 3(3): 728-729 (May, 1975). DOI: 10.1214/aos/1176343136

Abstract

Raghavarao (Ann. Statist. 1973) has given an $L_2$ design with $b = \nu = 49, r = k = 9, \lambda_1 = 3, \lambda_2 = 1$. It is shown that this design is isomorphic with a design given by Archbold and Johnson (Ann. Math. Statist. 1956).

Citation

Download Citation

Peter W. M. John. "Isomorphic $L_2(7)$ Designs." Ann. Statist. 3 (3) 728 - 729, May, 1975. https://doi.org/10.1214/aos/1176343136

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0315.62030
MathSciNet: MR373190
Digital Object Identifier: 10.1214/aos/1176343136

Subjects:
Primary: 62K10
Secondary: 05B05

Keywords: isomorphic designs , Latin square schemes , PBIB designs

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top